# SDR ASAA2021061835121

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,966 hours, 11,827 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT ILLUMINATED FOR LEFT FWD SWITCH. GROUNDED - YES. CORRECTED BY USING RESET PROCEDURE PER ASA 737NG QRH.
